Bells Ibuprofen 16 Tablets 200Mg

Bells Ibuprofen 16 Tablets 200Mg

Regular price Rs. 1,363.00
Sale price Rs. 1,363.00 Regular price Rs. 2,213.00
  • Estimated Delivery:Apr 18 - Apr 22

  • Free Shipping on all orders

Product description

Bell's Ibuprofen 200mg coated tablets for fast effective pain relief
For the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu
Do not exceed the stated dose. Do not take more than 6 tablets in any 24-hour period. Not to be given to children under 12 years of age. Do not take if you: have (or have had two or more episodes of) stomach ulcer, perforation or bleeding; are allergic to ibuprofen, any of the other ingredients of the product, aspirin or other related painkillers; are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Speak to your doctor or pharmacist before taking this product if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant. If symptoms persist or worsen, consult your doctor
Dosage: Adults, the elderly and children over 12 years old: Take one or two tablets with water, with or after food followed by one or two tablets every 4 hours if necessary, up to 3 times a day

Product Information:Bell's Ibuprofen 200mg coated tablets for fast effective pain relief,Benefit:For the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu,Warning or Restrictions:Do not exceed the stated dose. Do not take more than 6 tablets in any 24-hour period. Not to be given to children under 12 years of age. Do not take if you: have (or have had two or more episodes of) stomach ulcer, perforation or bleeding; are allergic to ibuprofen, any of the other ingredients of the product, aspirin or other related painkillers; are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Speak to your doctor or pharmacist before taking this product if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant. If symptoms persist or worsen, consult your doctor,Product Specification:Each tablet contains 200mg Ibuprofen. Also contains lactose monohydrate and sucrose,Product Uses:Dosage: Adults, the elderly and children over 12 years old: Take one or two tablets with water, with or after food followed by one or two tablets every 4 hours if necessary, up to 3 times a day

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)